Alert archive / Virginia / Wind Advisories in 2016
Wind Advisory 6, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at Feb 28, 2016, 9:18 PM EST for Allegany County, Maryland; 12 counties in Virginia; 5 counties in West Virginia. It took effect at Feb 29, 2016, 12:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2016, 9:18 PM EST (02:18 UTC)
- In effect from
- Feb 29, 2016, 12:00 AM EST
- Expired
- Feb 29, 2016, 10:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Baltimore/Washington
Counties Allegany County, MD, Albemarle County, VA, Amherst County, VA, Augusta County, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Warren County, VA, Grant County, WV, Hampshire County, WV, Hardy County, WV, Mineral County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 124 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2553 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360 WWUS71 KLWX 290218 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 918 PM EST SUN FEB 28 2016 VAZ503-507-508-WVZ501-505-291030- /O.NEW.KLWX.WI.Y.0006.160229T0500Z-160229T1500Z/ WESTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- WESTERN GRANT-WESTERN PENDLETON- INCLUDING THE CITIES OF...HIGHTOWN...BIG MEADOWS...WINTERGREEN... BAYARD...MOUNT STORM...CIRCLEVILLE 918 PM EST SUN FEB 28 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. * TIMING...BEGINNING AFTER MIDNIGHT. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH ACROSS THE RIDGETOPS...MAINLY ELEVATIONS ABOVE 2000 FT. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ ADS/HTS
2 follow-up statements
397 WWUS71 KLWX 290711 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 211 AM EST MON FEB 29 2016 MDZ501-WVZ503-291500- /O.EXA.KLWX.WI.Y.0006.000000T0000Z-160229T1500Z/ EXTREME WESTERN ALLEGANY-WESTERN MINERAL- INCLUDING THE CITIES OF...FROSTBURG...ELK GARDEN 211 AM EST MON FEB 29 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * TIMING...THROUGH MID-MORNING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ACROSS THE RIDGETOPS...MAINLY ELEVATIONS ABOVE 2000 FT. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ VAZ503-507-508-WVZ501-505-291500- /O.CON.KLWX.WI.Y.0006.000000T0000Z-160229T1500Z/ WESTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- WESTERN GRANT-WESTERN PENDLETON- INCLUDING THE CITIES OF...HIGHTOWN...BIG MEADOWS...WINTERGREEN... BAYARD...MOUNT STORM...CIRCLEVILLE 211 AM EST MON FEB 29 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * TIMING...THROUGH MID-MORNING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ACROSS THE RIDGETOPS...MAINLY ELEVATIONS ABOVE 2000 FT. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
399 WWUS71 KLWX 291154 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 654 AM EST MON FEB 29 2016 MDZ502-VAZ504-WVZ050-055-502-504-506-291500- /O.EXA.KLWX.WI.Y.0006.000000T0000Z-160229T1500Z/ CENTRAL AND EASTERN ALLEGANY-EASTERN HIGHLAND-HAMPSHIRE-HARDY- EASTERN GRANT-EASTERN MINERAL-EASTERN PENDLETON- INCLUDING THE CITIES OF...CUMBERLAND...MONTEREY...ROMNEY... MOOREFIELD...PETERSBURG...KEYSER...FORT ASHBY...FRANKLIN 654 AM EST MON FEB 29 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * TIMING...THROUGH MID-MORNING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ MDZ501-VAZ503-507-508-WVZ501-503-505-291500- /O.CON.KLWX.WI.Y.0006.000000T0000Z-160229T1500Z/ EXTREME WESTERN ALLEGANY-WESTERN HIGHLAND-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-WESTERN GRANT-WESTERN MINERAL- WESTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...HIGHTOWN...BIG MEADOWS... WINTERGREEN...BAYARD...MOUNT STORM...ELK GARDEN...CIRCLEVILLE 654 AM EST MON FEB 29 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * TIMING...THROUGH MID-MORNING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Feb 28, 3:01 PM EST, 6 hours 17 minutes earlier.
Area forecast discussion, Feb 28, 3:01 PM EST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 301 PM EST SUN FEB 28 2016 .SYNOPSIS... A COLD FRONT WILL SLIDE ACROSS THE REGION LATE TONIGHT AND MONDAY MORNING. HIGH PRESSURE WILL BRIEFLY DOMINATE MONDAY NIGHT AND TUESDAY. ANOTHER COLD FRONT WILL CROSS THE REGION LATE TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE WILL AGAIN BRIEFLY DOMINATE THURSDAY. ANOTHER STORM SYSTEM MAY AFFECT THE REGION FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 2 PM...HIGH PRESSURE WAS CENTERED NEAR JACKSONVILLE FLORIDA. A STATIONARY FRONT STRETCHED EAST TO WEST FROM SOUTHERN MAINE THROUGH NORTHERN NEW YORK...SOUTHERN ONTARIO AND CENTRAL MICHIGAN. LOW PRESSURE WAS CENTERED OVER WISCONSIN AND A COLD FRONT EXTENDED SOUTHWESTWARD FROM THERE TOWARDS OKLAHOMA AND NORTHERN TEXAS. ALOFT...A RIDGE OF HIGH PRESSURE EXTENDS NORTHWARD ACROSS THE EASTERN UNITED STATES...WITH A TROUGH LOCATED OVER THE NORTHERN PLAINS AND UPPER MIDWEST. THIS PATTERN HAS RESULTED IN A STEADY SOUTHWESTERLY FLOW OF MILD AIR...RESULTING IN HIGH TEMPERATURES 10-20 DEGREES ABOVE NORMAL. THE BIGGEST ANOMALIES AT PRESENT ARE WELL INLAND AWAY FROM THE COOLING EFFECTS OF THE TIDAL WATERS. TONIGHT THE LOW PRESSURE TO THE NORTHWEST WILL HEAD EAST INTO CANADA...DRAGGING THE COLD FRONT EASTWARD TOWARDS US. STRENGTHENING LOW LEVEL JET SHOULD KEEP SOME WIND AROUND THROUGH THE NIGHT. WAS TEMPTED TO POST A WIND ADVISORY FOR HIGHER ELEVATIONS GIVEN THE STRONG LOW-LEVEL JET PROGGED TO APPROACH 50 KNOTS...BUT RIGHT NOW THINK ANY HIGH GUSTS WILL BE CONFINED TO ISOLATED HIGHER PROMONTORIES...RESULTING IN LITTLE IF ANY REAL IMPACT. THE WIND SHOULD HELP KEEP TEMPERAUTURES UP THROUGH THE NIGHT WITH READINGS LIKELY TO STAY IN THE 40S...PERHAPS EVEN 50S IN SOME SPOTS. LATE AT NIGHT FORCING WITH THE FRONT AND LIMITED AVAILABLE MOISTURE WILL PUSH EAST AND BRING SHOWERS TO WESTERN PARTS OF THE CWA...MAINLY ALONG AND WEST OF THE ALLEGHENY FRONT. GUIDANCE SUGGESTS A FEW SPRITZES MAY MAKE IT FURTHER EAST BEFORE DAWN SO HAVE SOME SLIGHT CHANCE POPS IN NORTHERN MARYLAND. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... FRONT PUSHES EAST ACROSS THE REGION EARLY MONDAY. GUIDANCE IS A BIT FURTHER SOUTH WITH THE VORT MAX ALOFT SO THIS MAY HELP GET A FEW MORE SHOWERS GOING AS THE FRONT APPROACHES THE BAY...WITH NOTABLY HIGHER POPS IN THIS AREA DURING THE EARLY-MID MORNING. AFTER THAT...NORTHWEST DOWNSLOPING WIND WILL BRING SOME DECENT GUSTS THANKS TO THE GRADIENT AND GOOD MIXING. COOLING ALOFT WILL RESULT IN A SLIGHTLY COOLER DAY MONDAY...BUT ESPECIALLY IN THE AREAS WITH DECENT DOWNSLOPING TOWARDS THE EAST THIS EFFECT WILL BE LIMITED AND SOME SPOTS NEAR THE BAY COULD WELL END UP WARMER ON MONDAY THAN TODAY THANKS TO THE DECREASED INFLUENCE OF THE COOL WATERS. HEIGHTS RISE MONDAY NIGHT AND TUESDAY AS A RIDGE MOVES IN ALOFT AND WEAK HIGH PRESSURE MOVES IN AT THE SURFACE. TEMPERATURES WILL COOL BETTER WITH RADIATIONAL COOLING MONDAY NIGHT...BUT STILL TURN OUT REASONABLY MILD FOR THE FIRST DAY OF MARCH TUESDAY. WINDS WILL BE LIGHTER MONDAY NIGHT BUT MAY START TO PICK UP LATER TUESDAY AHEAD OF THE NEXT SYSTEM. THIS NEXT SYSTEM LOOKS NOTABLY STRONGER THAN THE ONE MOVING THROUGH LATE TONIGHT WITH A MUCH DEEPER TROUGH AND BETTER MOISTURE FETCH. WE APPEAR TO GET INTO THE WARM SECTOR EARLY ON AS WELL SO TUESDAY NIGHT SHOULD BE FAIRLY MILD. SOME LEADING SHOWERS MAY AFFECT THE AREA ESPECIALLY LATER AT NIGHT BUT OVERALL ODDS OF SIGNIFICANT PRECIPITATION ARE STILL LOW TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... MODELS CONTINUE TO STRUGGLE WITH THE COUPLE OF SYSTEMS APPROACHING DURING THE UPCOMING WEEK. TRENDS HAVE REVERSED FROM YESTERDAY AS THE LATEST GUIDANCE NOW SHOWS A MORE AMPLIFIED/FURTHER WEST MID-WEEK SYSTEM...LEADING TO STRONGER CONFLUENCE IN ITS WAKE SUPPRESSING THE LATE WEEK SYSTEM TO THE SOUTH. EXEMPLIFYING THIS TREND AND UNCERTAINTY IS THE ECMWF...WHICH HAD A WIDESPREAD 6-12 INCHES OF SNOW IN ITS 00Z RUN THURSDAY NIGHT INTO FRIDAY WHEN ITS 12Z RUN NOW HAS LESS THAN AN INCH. THE 12Z UKMET/GFS HAVE FOLLOWED A MORE AMPLIFIED TREND WITH THE FIRST SYSTEM AND SHEAR OUT THE SECOND SHORTWAVE SO MUCH THAT BY THE TIME IT REACHES THE EAST COAST THERE IS NO SURFACE REFLECTION AT ALL. ENSEMBLES HAVE TRENDED MORE SUPPRESSED AS WELL. THE EVOLUTION OF A MORE AMPLIFIED SYSTEM DURING THE MID-WEEK TAKES A FAVORABLE TRACK FROM OHIO EAST-NORTHEASTWARD INTO WESTERN PENNSYLVANIA WITH A STRONG LOW-LEVEL JET SUGGESTING ENHANCED CONVECTIVE POTENTIAL. IF THIS TREND HOLDS...A FORCED LINE OF LOW- TOPPED CONVECTION ACCOMPANIED BY GUSTY WINDS COULD BECOME AN ISSUE WEDNESDAY. BOTTOM LINE IS THE ENERGY/WAVE PACKET RESPONSIBLE FOR THIS EPISODE OF STORMINESS IS STILL OVER A DATA VOID AREA OF THE NORTH- CENTRAL PACIFIC WHERE MODELS NOTORIOUSLY STRUGGLE WITH INITIALIZATION IN THE STRENGTH OF SHORT WAVES...AND THAT IS WHERE THE MODEL UNCERTAINTY IS STEMMING FROM. UNTIL THESE FEATURES ARE BETTER RESOLVED AS THEY COME ONSHORE OF WESTERN NOAM IN THE NEXT 24 TO 36 HOURS...MODELS WILL LIKELY CONTINUE TO STRUGGLE. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... VFR THROUGH TUESDAY NIGHT. WEAK COLD FRONT MAY BRING A FEW SHOWERS LATE TONIGHT AND EARLY MONDAY BUT NO RESTRICTONS ANTICIPATED. GUSTY SOUTHWEST WIND THIS AFTERNOON WILL DIMINISH A LITTLE TONIGHT...BUT POTENT LOW LEVEL JET MAY CAUSE SOME WIND SHEAR ISSUES OVERNIGHT. AFTER FRONT PASSES EARLY MONDAY WINDS WILL BECOME NORTHWEST WITH GUSTS UP T0 30 KNOTS POSSIBLE. DIMINISHING WINDS MONDAY NIGHT AND TUESDAY BEFORE NEXT INCREASE AHEAD OF THE NEXT SYSTEM TUESDAY NIGHT. SHOWERS MAY ARRIVE BEFORE DAWN WEDNESDAY BUT PROBABLY STAYING VFR. SUB-VFR LKLY WED IN RA. SLY FLOW 10-20 KTS W/ GUSTS TO 30 KTS PSBL W/ LLWS IF TREND FOR STRONGER CD FNT MATERIALIZES. VFR WED NGT-THU W/ NWLY FLOW 10-20 KTS FOLLOWING FROPA. && .MARINE... SOUTHWEST FLOW BRINGING SPOTTY SCA CONDITIONS THROUGH TONIGHT. COLD FRONT BRINGS A FEW SHOWERS MONDAY MORNING AND THEN A MORE WIDESPREAD GUSTY WIND WITH SCA AFFECTING MOST PLACES MOST OF MONDAY. WINDS RELAX MONDAY NIGHT INTO TUESDAY THEN MAY RISE BACK TO SCA LATE TUESDAY OR TUESDAY NIGHT AS NEXT FRONT APPROACHES FROM WEST WITH INCREASING RISK OF SHOWERS. SCA LIKELY WITH GALES POSSIBLE IN SOUTHERLY FLOW AHEAD OF A COLD FRONT WEDNESDAY...WITH SCA LIKELY AGAIN IN NORTHWESTERLY FLOW BEHIND THE FRONT WEDNESDAY NIGHT INTO THURSDAY. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST MONDAY FOR ANZ530>543. && SYNOPSIS...RCM NEAR TERM...RCM SHORT TERM...RCM LONG TERM...DFH AVIATION...RCM/DFH MARINE...RCM/DFH
Hazardous weather outlook, Feb 28, 6:09 PM EST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 609 PM EST SUN FEB 28 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-291515- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 609 PM EST SUN FEB 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GALE WARNING MAY BE NEEDED FOR PORTIONS OF THE WATERS WEDNESDAY. THERE IS A SLIGHT WINTER STORM THREAT THURSDAY NIGHT AND FRIDAY. IF THE THREAT MATERIALIZES...IT MAY CAUSE TRAVEL DISRUPTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-291515- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 609 PM EST SUN FEB 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT WINTER STORM THREAT LATE THURSDAY AND FRIDAY. IF THE THREAT MATERIALIZES...IT MAY CAUSE TRAVEL DISRUPTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 3:33 AM EST | Gale Warning | LWX | 12 hr | |
| Feb 29, 3:19 PM EST | Small Craft Advisory | LWX | 34 hr |
Nearby
Wind Advisories in Virginia, 2016Wind Advisories in West Virginia, 2016Wind Advisories in Maryland, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.